# SDR AALA202512122151

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 70,169 hours, 29,995 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0161172
- Condition: Failed
- Location: Zone 100
- Part time: 12,018 hours, 5,388 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AUTO PRESSURIZATION FAIL LIGHT  CAME ON DURING CLIMBING THROUGH FL340. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ORD. REMOVED AND REPLACED AFT OUTFLOW VALVE ASSEMBLY. PER AMM 21-31-03.
